Application of Sumudo Transform and Homotopy Perturbation Method to Solve Nonlinear Differential Equations
Keywords:Sumudo Transform, homotopy Perturbation Method, Logistic Differential equation
In this paper the Sumudo transform is coupled with homotopy Perturbation Method to have the numerical solution of some nonlinear differential equations. The basic concept of applying such technique is to handled the nonlinear terms by using the he’s polynomial.
He J.-H. homotopy perturbation technique, Computer Methods in Applied Mechanics and engineering 178(3-4), 257–262, 1999.
Mahmoud S. Rawashdeh and Shehu Maitama Solving nonlinear ordinary differential equations using the NDM, Internat. J. Math. ed. Sci. Tech. 5(1),77–88, 2015.
Watugala G. K. Sumudu transform: a new integral transform to solve differential equations and control engineering problems, Model Assisted Statistics and Applications 24(1), 35–43, 1993.
Hassan Eltayeb and Adem Kilicman Application of Sumudu Decomposition Method to Solve Nonlinear System of Partial Differential equations, Abstract and Applied Analysis, vol. 2010, Article ID 598702, 11 pages, 2010.
Hassan Eltayeb and Adem Kilicman Application of Sumudu Decomposition Method to Solve Nonlinear System Volterra Integrodifferential equations, Abstract and Applied Analysis Volume 2014, Article ID 503141, 6 pages
Jagdev Singh, Devendra Kumar, and A. Kilicman Homotopy Perturbation Method for Fractional Gas Dynamics equation Using Sumudu Transform, Abstract and Applied Analysis Volume 2013, Article ID 934060, 8 pages
Asiru M. A. Sumudu transform and solution of integral equations of convolution-type, In-ternat. J. Math. ed. Sci. Tech. 32, 906–910, 2011.
Belgacem F.B.M., Karaballi A.A., Kalla L. S. Analytical investigations of the Sumudu transform and applications to integral production equations, Math. Probl. Eng. 3 (4), 103–118, 2003.
Belgacem F.B.M., Karaballi A. A. Sumudo transform fundamental properties investigations and applications, Journal of Applied Mathematics and Stochastic Analysis 3 (4), 1–23, 2006.
Hassan Eltayeb, Adem Kilicman, Brian Fisher New integral transform and associated distributions, A Integral Transforms Special functions 21, 367–379,2010.
Pamuk S. The Decomposition Method For Continuous Population Model: Single and Interacting Species, Appl.Mat Comput. 163, 79–88, 2005.
Murray J.D. Mathematical Biology, Springer, Berlin, 1993
Baile J.e. and Ollis D.F.Biochemical engineering Fundamentals, McGraw-hill, Inc.Second edition, Singapore, 1986.
How to Cite
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|